# SDR 06FDEA2307

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE REPAIR IAW SRM 57-10-00 FIG 68.  FABBRICATED PART IAW DETAIL PART TRAVELER N01231 AND SRM 57-10-00 FIG 68.  REMOVE AND REPLACE REPAIR IAW SRM 57-10-00 FIG 68.  FABBRICATED PART IAW DETAIL PART TRAVELER N01231 AND SRM 57-10-00 FIG 68.
